# SDR DALA2015100906018

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 1 BEAM BETWEEN AFT PAN AND AFT FRAME AT FWD SERVICE DOOR.  THE BEAM WAS REPLACED IAW SRM 51-30-2, 51-30-5.
